Abstract:
The conditions for amplification of induced electromagnetic waves in a Josephson resonator with periodic and random distributions of weak links are established. It is shown that a wave generated at a resonance frequency may have a discrete spectrum of amplitudes.
Citation:
A. E. Alekseev, I. E. Bulyzhenkov, “Induced emission of electromagnetic waves from Josephson media”, Kvantovaya Elektronika, 11:2 (1984), 334–339 [Sov J Quantum Electron, 14:2 (1984), 229–232]
Linking options:
https://www.mathnet.ru/eng/qe4837
https://www.mathnet.ru/eng/qe/v11/i2/p334
This publication is cited in the following 1 articles:
E. L. Latush, M. F. Sem, G. D. Chebotarev, Pulsed Metal Vapour Lasers, 1996, 149